# SDR FDEA202105041094

- Difficulty date: May 4, 2021
- Submitted: May 20, 2021
- Operation: Air carrier
- Aircraft: N525FE
- Make and model: Doug MD-11F
- Aircraft serial: 48565
- Aircraft time: 82,240 hours, 16,701 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Part number: ARB39546
- Condition: Cracked
- Location: Rt Wing Le
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND WING FIXED LEADING EDGE COMPARTMENT DOUBLER STATION XOS 668 FOUND   CRACKED.  CRACKED DOUBLER REMOVED AS PER SRM 51-31-01-0G AND FABRICATED DOUBLER AS PER   DOUGLAS DRAWING ARB 3954 REVISION K. INSTALLED FABRICATED DOUBLER AT RIGHT HAND   WING FIXED LEADING EDGE COMPARTMENT AT STATION XOS 668 AS PER SRM 51-33-01-0G.   REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
